# SDR DALA2020061852476

- Difficulty date: June 14, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N308DE
- Make and model: Boeing 737732
- Aircraft serial: 29656
- Aircraft time: 31,622 hours, 14,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6898894) DURING INSPECTION FOUND ENTRY DOOR 2 L EXTERIOR EMERGENCY LIGHT INOPERATIVE. RELAMPED PER B737 AMM 33-51. RELAMPED PER B737 AMM 33-51.
